UM

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
An Asymptotics-Based Adaptive Finite Element Method for Kohn–Sham Equation Journal article
Journal of Scientific Computing, 2019,Volume: 79,Issue: 1,Page: 464–492
Authors:  Yedan Shen;  Yang Kuang;  Guanghui Hu
Favorite  |  View/Download:70/0  |  Submit date:2019/06/03
Electronic Structure Calculation  Coarsening Mesh  Kohn–sham Density Functional Theory  Adaptive Finite Element Method  Ground State Energy  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix  
Tensor Methods for Solving Symmetric -tensor Systems Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 74,Issue: 1,Page: 412-425
Authors:  Xie, Ze-Jia;  Jin, Xiao-Qing;  Wei, Yi-Min
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Tensor system  Polynomial systems  Tensor method  Newton method  M-tensor  
Tensor Methods for Solving Symmetric M -tensor Systems Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 412-425
Authors:  Xie Z.-J.;  Jin X.-Q.;  Wei Y.-M.
Favorite  |  View/Download:10/0  |  Submit date:2019/02/11
M-tensor  Newton method  Polynomial systems  Tensor method  Tensor system  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:10/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
Tensor methods for solving symmetric M-tensor systems Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2017,Volume: 74,Issue: 1,Page: 412-425
Authors:  Ze-Jia Xie;  Xiao-Qing Jin;  Yi-Min We
Favorite  |  View/Download:12/0  |  Submit date:2019/07/29
Tensor System  M-tensor  Polynomial Systems  Tensor Method  Newton Method  
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
Authors:  Vong S.;  Lyu P.;  Wang Z.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient  
Numerical solution of the kohn-sham equation by finite element methods with an adaptive mesh redistribution technique Journal article
Journal of Scientific Computing, 2013,Volume: 55,Issue: 2,Page: 372-391
Authors:  Bao G.;  Hu G.;  Liu D.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Adaptive Mesh Redistribution  Density Functional Theory  Finite Element Method  Harmonic Map  Kohn-sham Equation